Lancaster EPrints

Seasonal variation in the epilithic algal communities from four lakes of different trophic state

King, L. and Jones, R. I. and Barker, P. (2002) Seasonal variation in the epilithic algal communities from four lakes of different trophic state. Archiv für Hydrobiologie, 154 (2). pp. 177-198. ISSN 0003-9136

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Archiv für Hydrobiologie
Additional Information: May Seasonal variation in the epilithic algal communities from four lakes of different trophic state Times Cited: 6
Subjects: G Geography. Anthropology. Recreation > GE Environmental Sciences
Departments: Faculty of Science and Technology > Lancaster Environment Centre
ID Code: 53049
Deposited By: ep_importer_pure
Deposited On: 19 Mar 2012 09:25
Refereed?: Yes
Published?: Published
Last Modified: 31 Oct 2014 15:13
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/53049

Actions (login required)

View Item